Covariant symplectic structure and conserved charges of topologically massive gravity


Creative Commons License

Nazaroglu C., Nutku Y., TEKİN B.

PHYSICAL REVIEW D, vol.83, no.12, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 83 Issue: 12
  • Publication Date: 2011
  • Doi Number: 10.1103/physrevd.83.124039
  • Title of Journal : PHYSICAL REVIEW D

Abstract

We present the covariant symplectic structure of the Topologically Massive Gravity and find a compact expression for the conserved charges of generic spacetimes with Killing symmetries.